# SDR WVER0313201500002

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67032127
- Condition: Distorted
- Location: Zone 100
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP FLOOR FINDS THE RT NLG WHEEL WELL BULKHEAD DISTORTED.  PERFORMED A MAJOR REPAIR TO NLG WHEEL WELL RT BULKHEAD, PN CC670-32127 AT THE GROUNDING POINT IAW REO 690-53-11-746, REV  REF CO 15025315, JOB 41502531, OP 54.
